Journal of Singularities
volume 1 (2010), 85-93
Received 20 April 2010. Received in revised form 22 June 2010.
We show the existence of essential fast loops on semi-weighted homogeneous hypersurface singularities with weights w_1 >= w_2>w_3. In particular we show that semi-weighted homogeneous hypersurface singularities are metrically conical only if their two lowest weights are equal.
Mathematical Subject Classification:
Departamento de Matemática, Universidade Federal do Ceará
Av. Mister Hull s/n,Campus do PICI, Bloco 914,CEP
60.455-760 - Fortaleza - CE - Brasil